Journal title Sora Journal of Mathematics Education
Initials Sora JME
Frequency 2 issues per year (May and October)
DOI prefix 10.30598 by crossref
Print ISSN 2746-1599
Online ISSN 2746-1602
Editor-in-chief Michael Inuhan
Publisher Program Studi Pendidikan Matematika PSDKU Universitas Pattimura
Citation Analysis Google Scholar
OAI https://ojs3.unpatti.ac.id/index.php/sora/oai

Current Issue

Vol 1 No 1 (2020): Sora Journal of Mathematics Education
Published: 2020-10-14

Articles

View All Issues